Singularly perturbed boundary value problems for semi-linear retarded differential equations with nonlinear boundary conditions
- 29 Downloads
A boundary value problems for functional differenatial equations, with nonlinear boundary condition, is studied by the theorem of differential inequality. Using new method to construct the upper solution and lower solution, sufficient conditions for the existence of the problems' solution are established. A uniformly valid asymptotic expansions of the solution is also given.
Key wordssingular perturbation functional differential equation boundary value problem uniformly valid asymptotic expansion
Chinese Library Classification numberO175.5
2000 Mathematics Subject Classification34K10 34D15
Unable to display preview. Download preview PDF.
- MIAO Shu-mei, ZHOU Qin-de. The asymptotic expansions of singularly perturbed boundary value problems for semi-linear differential difference equations[J].Northeastern Math J, 1989,5(3): 283–293.Google Scholar
- LU Shi-ping. A kind of singularly perturbed boundary value problems for nonlinear Volterra functional differential equations[J].Appl Math Chinese Univ, Ser B, 2000,15(2): 137–142.Google Scholar
- Hale J.Theory of Functional Differential Equations[M]. New York: Springer-Verlag, 1977.Google Scholar